# SDR DALA12004443131

- Difficulty date: July 24, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151VG DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW DWG 3D25-40532.  DAMAGE DIM: L=1.0 W=0.9 D=0.3.
